# SDR MYW2004F00007

- Difficulty date: June 7, 2004
- Submitted: July 19, 2004
- Operation: Air carrier
- Aircraft: N739MA
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30670
- Engine: Ge CFM56*
- System (JASC): 3424 · Turn and Bank/Rate of Turn Indicator
- Part: Display
- Part number: S231A1205
- Part serial: C16221002768
- Condition: Shorted
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING CRUISE, (ISFD) INTEGRATED STANDBY FLIGHT DISPLAY, DISPLAYED OUT OF ORDER MSG ONLY.  AIRCRAFT DIVERTED.  TROUBLESHOT SYSTEM.  REMOVED AND REPLACED ISFD IAW 34-24-02.  PERFORMED INSTALLATION TEST, TESTED NORMAL.  RETURNED AIRCRAFT TO SERVICE.
